MathSciNet Relay Station
MathSciNet bibliographic data
MR3547 62.0X
Simaika, J. B. On an optimum property of two important statistical tests. Biometrika 32, (1941). 70–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement